Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Stomach making noises, burping, bloating, having cramps, delayed periods after taking contraceptive pill. Normal?

Hi, i recently started taking a contraceptive pill called femodene and i started it before my period as i was told this was fien as long as i wait a week. Since then i have been feeling queezy, my stomach has been making odd noises, and i am constantly burping. on top of this, i am also always bloated and have cramps every now and then. furthermore, my period was meant to start but it hasnt so does this mean that i skipped it because of when i took the pill? I have been having all the symptoms of a period but have not had one and am getting nervous. is this normal???
Asked On : Sun, 21 Oct 2012
Answers:  0 Views:  77 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor